Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Simvastatin or atorvastatin

Premium Questions

Dr. Ilir Sharka MD

looking to find out about atorvastatin and simvastatin please xxx ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Benard Shehu MD

my husband was prescribed simvastatin 20 mg. I tab daily. he went to the hospital and 3 stents were installed in his heart. the hospital docs prescribed atorvastatin , 40 mg. tab daily. should he be taking ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Sukhvinder Singh MD

How long has atorvastatin been on the market? I was switched from Simvastatin 80 mg. to 40 mg of Atorvastatin in February or March of this year. I have since been having severe muscle cramps in my... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Vaddadi Suresh MD

My husband was prescribed simvastatin and had real problems with the medication - nausea, stomach ... on diet alone. He has now been prescribed atorvastatin . Isn't this likely to cause the same problem since... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.    Sara Garcia MD

informed me he was switching me to atorvastatin because of lower cost. He assured me the two drugs were ... originally suffered side effects from simvastatin resulting in a change to pravastatin. ... View answer

Answered by : Dr. Sara Garcia ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Anup Karmarkar MD

I have been taking Simvastatin since I was 66 years of age.I am now 70.I have had no side effects.My Doctor has suggested that I change onto Atorvastatin.I have heard that there have been recalls ... View answer

Answered by : Dr. Anup Karmarkar ( General & Family Physician)
Dr. Michelle Gibson James MD

My doctor prescribed Zetia 10 mg. Simvastatin 20mg and Atorvastatin 40 mg, isn t that one statin too many? I know Zetia can be prescribed with one Statin, but 2? That sounds strange, did my mail ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Alex Smithson MD

I am presentyl taking atorvastatin. My body stays stiff if I m not up and on the move. Could this medicine be causing this problem? I ve taken it since Simvastatin stopped working. I m wondering if I ... View answer

Answered by : Dr. Alex Smithson ( Infectious Diseases Specialist)
Dr. Achuo Ascensius MD

some pain in the groin. The only change that I have had is, I was changed from simvastatin to atorvastatin . Could this have caused this problem ... View answer

Answered by : Dr. Achuo Ascensius ( General & Family Physician)
Dr.  Shinas Hussain MD

I started taking Simvastatin and broke out in hives all over my back. My doctor has now prescribed atorvastatin. How do I know that the ingredients in this medication won t cause the hives/rash as well? I am ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Sabiha Banu MD

Hai.no it has no sulfa drugs, it is a drug used to reduce the bad cholesterol levels in the body.it is safe the only contraindications are pregnancy, breastfeeding and liver problems. Its a hmgcoa reductase drug inaction...

Dr. M. Vamsi Krishna MD

this medication atorvastatin is a very good medication but in very few patients it may cause problems like myalgia and elevated liver enzymes

Dr. Vinay Bhardwaj MD

Apart from the immediate decrease in blood pressure from the Amlodipine. Both drugs are broken down by the liver and occasionally when the liver is stressed the simvastatin could cause muscle inflammation and pain....